# SDR SWIA202156277

- Difficulty date: January 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASS DOOR SILL SUPPORT ANGLE FOR FLOOR SUPPORT IS CORRODED FROM FS 310 TO 349 MARKED   (C-CHECK) RO 2/13/2021   REMOVED AND REPLACED CORRODED PAX DOOR KICKPLATE ANGLE WITH NEW ANGLE (P/N SH670-31875-3) BETWEEN FS310.00 AND FS349.00 USING ALL NEW HARDWARE, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS.  / SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
